Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


feels like a creepy crawly under my skin
Sep 1, 2006

hello there Doctors, Got a strange one for you- recently i have been noticing a weird feeling as i sleep and was wondering if this could be caused from my meds (sustiva, epzecom) I have been on the same 2 pills for the 4 years i have been positive. I am undetectable w/ a t-cell ct. of 850. As I sleep I feel like something is moving thru my blood-doctors says no to any kind of bug (scavies,mites)there is no marks on the skin- and it doesn't really itch. any idea what it could be? it stops as soon i shower and start my day. I feel it thruout my entire body most every nite.Could it be a side effect from the meds? please give any advice on this strange thing. thank you Craig

Response from Dr. Henry

Sustiva can induce strange sensations in some patients so you might consider discussing whether a trial switch to an alternative to Sustiva could be done for several months to see if that sensation abates. KH



Previous
Combivir/sustiva / Effexor/ X +GHB
Next
Switching meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement